Alert archive / Nebraska / Flash Flood Watches in 2018
Flash Flood Watch 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood watch at Jun 16, 2018, 1:47 AM MDT for 6 counties in Nebraska; 6 counties in Wyoming. It took effect at Jun 16, 2018, 6:00 PM MDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2018, 1:47 AM MDT (07:47 UTC)
- In effect from
- Jun 16, 2018, 6:00 PM MDT
- Expired
- Jun 17, 2018, 2:44 PM MDT
- In force
- 21 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Banner County, NE, Box Butte County, NE, Dawes County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 107 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 7.8 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -500 J/kg
- Mixed-layer LCL
- 2052 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574 WGUS65 KCYS 160747 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Cheyenne WY 147 AM MDT Sat Jun 16 2018 ...HEAVY RAINFALL EXPECTED TONIGHT INTO SUNDAY FOR PARTS OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE... WYZ114-170015- /O.NEW.KCYS.FF.A.0003.180617T0000Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Snowy Range- Including the cities of Centennial and Albany 147 AM MDT Sat Jun 16 2018 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON FOR THE BADGER CREEK WILDFIRE BURN SCAR... The National Weather Service in Cheyenne has issued a * Flash Flood Watch for a portion of south central Wyoming, including the following area, Snowy Range. * From this evening through Sunday afternoon * Heavy rainfall from subtropical moisture moving into the area from the southwest. Storms will be capable of producing heavy rainfall. As much as 3 to 4 inches of rainfall could fall over the burn scar which could lead to rapid water runoff, flash flooding and mud slides. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NEZ002-003-019-095-096-WYZ107-108-118-170015- /O.NEW.KCYS.FF.A.0003.180617T0600Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dawes-Box Butte-Scotts Bluff-North Sioux-South Sioux- East Platte County-Goshen County-Central Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrison, Agate, Wheatland, Guernsey, Torrington, and Cheyenne 147 AM MDT Sat Jun 16 2018 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... The National Weather Service in Cheyenne has issued a * Flash Flood Watch for portions of western Nebraska and southeast Wyoming, including the following areas, in western Nebraska, Box Butte, Dawes, North Sioux, Scotts Bluff, and South Sioux. In southeast Wyoming, Central Laramie County, East Platte County, and Goshen County. * From late tonight through Sunday afternoon * Heavy rainfall from subtropical moisture moving into the area from the southwest. Storms will be capable of producing heavy rainfall. Storms could repeatedly move over the same area as previous storms, leading to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
3 follow-up statements
775 WGUS65 KCYS 162003 FFACYS Flood Watch National Weather Service Cheyenne WY 203 PM MDT Sat Jun 16 2018 ...HEAVY RAINFALL EXPECTED TONIGHT INTO SUNDAY FOR PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE... WYZ114-180000- /O.CON.KCYS.FF.A.0003.180617T0000Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Snowy Range- Including the cities of Centennial and Albany 203 PM MDT Sat Jun 16 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING THROUGH SUNDAY AFTERNOON... The Flash Flood Watch continues for * A portion of south central Wyoming, including the following area, Snowy Range. * From 6 PM MDT this evening through Sunday afternoon * Heavy rainfall from subtropical moisture moving into the area from the southwest. Storms will be capable of producing heavy rainfall. As much as 3 to 4 inches of rainfall could fall over the burn scar which could lead to rapid water runoff, flash flooding and mud slides. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NEZ002-003-019-095-096-WYZ107-108-118-180000- /O.CON.KCYS.FF.A.0003.180617T0600Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dawes-Box Butte-Scotts Bluff-North Sioux-South Sioux- East Platte County-Goshen County-Central Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrison, Agate, Wheatland, Guernsey, Torrington, and Cheyenne 203 PM MDT Sat Jun 16 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH SUNDAY AFTERNOON... The Flash Flood Watch continues for * Portions of western Nebraska and southeast Wyoming, including the following areas, in western Nebraska, Box Butte, Dawes, North Sioux, Scotts Bluff, and South Sioux. In southeast Wyoming, Central Laramie County, East Platte County, and Goshen County. * From midnight MDT tonight through Sunday afternoon * Heavy rainfall from subtropical moisture moving into the area from the southwest. Storms will be capable of producing heavy rainfall. Storms could repeatedly move over the same area as previous storms, leading to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
633 WGUS65 KCYS 170745 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Cheyenne WY 145 AM MDT Sun Jun 17 2018 ...HEAVY RAINFALL EXPECTED TODAY FOR PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE... NEZ020-021-WYZ102-119-180000- /O.EXA.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Banner-Morrill-Niobrara County-East Laramie County- Including the cities of Harrisburg, Angora, Bridgeport, Bayard, Redington, Lusk, Redbird, and Pine Bluffs 145 AM MDT Sun Jun 17 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... The National Weather Service in Cheyenne has expanded the * Flash Flood Watch to include portions of western Nebraska and Wyoming, including the following areas, in western Nebraska, Banner and Morrill. In Wyoming, East Laramie County and Niobrara County. * Through this afternoon * Heavy rainfall from subtropical moisture moving into the area from the southwest. Storms will be capable of producing heavy rainfall. Storms could repeatedly move over the same area as previous storms, leading to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ WYZ114-180000- /O.CON.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Snowy Range- Including the cities of Centennial and Albany 145 AM MDT Sun Jun 17 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * A portion of south central Wyoming, including the following area, Snowy Range. * Through this afternoon * Heavy rainfall from subtropical moisture moving into the area from the southwest. Storms will be capable of producing heavy rainfall. Additional rainfall accumulations of a half inch to one inch could fall over the burn scar which could lead to rapid water runoff, flash flooding and mud slides. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NEZ002-003-019-095-096-WYZ107-108-118-180000- /O.CON.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dawes-Box Butte-Scotts Bluff-North Sioux-South Sioux- East Platte County-Goshen County-Central Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrison, Agate, Wheatland, Guernsey, Torrington, and Cheyenne 145 AM MDT Sun Jun 17 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch continues for * Portions of western Nebraska and southeast Wyoming, including the following areas, in western Nebraska, Box Butte, Dawes, North Sioux, Scotts Bluff, and South Sioux. In southeast Wyoming, Central Laramie County, East Platte County, and Goshen County. * Through this afternoon * Heavy rainfall from subtropical moisture moving into the area from the southwest. Storms will be capable of producing heavy rainfall. Storms could repeatedly move over the same area as previous storms, leading to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
022 WGUS65 KCYS 172044 FFACYS Flood Watch National Weather Service Cheyenne WY 244 PM MDT Sun Jun 17 2018 NEZ002-003-019>021-095-096-WYZ102-107-108-114-118-119-172145- /O.CAN.KCYS.FF.A.0003.000000T0000Z-180618T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dawes-Box Butte-Scotts Bluff-Banner-Morrill-North Sioux- South Sioux-Niobrara County-East Platte County-Goshen County- Snowy Range-Central Laramie County-East Laramie County- Including the cities of Chadron, Chadron St Park, Alliance, Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Harrison, Agate, Lusk, Redbird, Wheatland, Guernsey, Torrington, Centennial, Albany, Cheyenne, and Pine Bluffs 244 PM MDT Sun Jun 17 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of western Nebraska and Wyoming has been cancelled. Although periods of light to moderate rainfall will continue through the afternoon and tonight, rainfall rates are no longer expected to pose a significant threat of widespread flash flooding. $$ Hahn
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jun 15, 11:13 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 15, 11:13 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1113 PM MDT Fri Jun 15 2018 .UPDATE... Issued at 754 PM MDT Fri Jun 15 2018 Red Flag Warnings for zones 305, 307 and 309 expired at 8 PM. Radar trends the past hour indicated a decrease in overall coverage and intensity of convection. Still cannot rule out a few storms producing small hail, brief heavy rain and gusty winds through late evening east of I-25. UPDATE Issued at 539 PM MDT Fri Jun 15 2018 Please see latest 00z Aviation Discussion && .SHORT TERM...(This evening through Saturday) Issued at 149 PM MDT Fri Jun 15 2018 Regional Water vapor imagery showed a large scale trough and 50 top 60 kt mid level jet positioned over the pacific northwest. The remnants of Hurricane Bud ere being absorbed into the base of this trough as evident by the enhanced mid level vorticity over southern Arizona and northern Mexico. This system will move east north east before cutting off over the Great Basin later this weekend. RADAR and GOES 16 visible bands showed showers and thunderstorms were developing in a broad upslope flow regime across southeastern Wyoming and western Nebraska. Latest mesoanalysis showed low to mid 50s dewpoints advecting east into Wyoming with low 60s across the panhandle. This in combination with steep mid level lapse rates was generating about 2000 j/kg of MLCAPE. Effective shear is moderately strong today with 35-45 kts centered over northern Wyoming. This will lead to isolated severe storm development this afternoon and evening. The main threats will be damaging winds and large hail, but an isolated tornado is possible with any discrete supercells that get going. Showers and storms will begin to increase in coverage late tonight and early Saturday as the upper trough and the remnant moisture from Bud interact. A few storms could also be severe with hail, damaging winds and an isolated tornado possible mainly in the panhandle. Numerous rounds of potentially heavy rainfall are expected Saturday morning and continue through the day. POPS and QPF were increased as confidence is quite high in a prolonged rain event. See the Hydro Section for more detail on the potential for flooding with the tropical moisture. Daytime temperatures were reduced to amount for the extra cloud cover and rain moving in. .LONG TERM...(Saturday night through Friday) Issued at 149 PM MDT Fri Jun 15 2018 The main focus for these periods will be the potential for heavy rainfall and isolated severe weather Saturday through Sunday... Saturday night, things will continue to be wet. The main brunt of the trough and tropical moisture look to be lining up for the period late Saturday through Sunday. 700 mb mixing ratios of 6-8 g/kg are rather impressive. This suggest that any convection that does get going will likely be very efficient rain producers. There is a good bet we will see some sort of flash flooding given the latest model trends. QPF values on the GFS are quite high with most locations seeing over an inch of QPF by Sunday. The Euro is a little more broad brushed, but still shows some impressive values of three quarters to an inch through the weekend. The rain will stick around through the first part of the new week as the upper trough cuts off to the west. This will keep temperatures on a significant backslide starting this weekend and continuing through mid week next week. Highs of 15 to 20 degrees below the previous week look likely. This should bring a nice break from the summer heat. Beyond mid week, models diverge on the exact solution, but do show an active weather pattern developing. Large scale troughing over the area will bring periods of showers and thunderstorms to Wyoming and Nebraska. Temperatures should run a few degrees below normal thanks to the extra clouds and showers. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1111 PM MDT Fri Jun 15 2018 Lingering showers across the northern portion of the forecast area should diminish ahead of a wet weekend thanks to moisture from post- tropical cyclone Bud. Concern during the tail end of the immediate TAF period from 08z to 15z is still for reduced visibilities and ceilings across Niobrara County in Wyoming and Dawes and Sioux Counties in Nebraska, particularly KCDR. Widespread showers will begin after 12z for the western Wyoming sites spreading eastward in the morning with thunderstorms possible in the afternoon. && .FIRE WEATHER... Issued at 149 PM MDT Fri Jun 15 2018 Recent trends in observed RAWs have shown Red Flag criteria being met across multiple zones. Winds have already started increasing to 25 to 35 mph with gusts to 40 mph expected to develop this afternoon. Increasing subtropical moisture from the remnants of Hurricane Bud has increased Relative Humidity, but values still remain near or below 15% across large portions of zones 305, 307, and 309. In addition, isolated dry thunderstorms are expected this afternoon and evening with the potential to create erratic winds and lightning. With these factors in mind, it was decided to hoist the Red Flag Warnings. Relative Humidity should recovery rapidly this evening as the chance for wetting rain increases overnight and through the weekend limiting fire weather potential. && .HYDROLOGY... Issued at 149 PM MDT Fri Jun 15 2018 Tropical moisture from the of Hurricane Bud in combination with an approaching upper low will bring periods of heavy rainfall to eastern Wyoming and western Nebraska through this weekend and early next week. Integrated Water vapor transport showed a well defined atmospheric river moving north through the american southwest. ModeL sounding show very moist saturated profiles with positive buoyancy and large scale lift saturday evening and early Sunday. This suggest widespread showers and thunderstorms with highly efficient rain rates will develop over the area. Flash flooding will be possible given the heavy rain rates and continuous rounds of storms. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...MAJ SHORT TERM...ADL LONG TERM...ADL AVIATION...WM FIRE WEATHER...ADL HYDROLOGY...ADL
Hazardous weather outlook, Jun 15, 10:11 PM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1011 PM MDT Fri Jun 15 2018 NEZ002-003-019>021-054-055-095-096-WYZ101>119-170415- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 1011 PM MDT Fri Jun 15 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT Isolated thunderstorms will continue until midnight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Numerous showers and scattered thunderstorms will develop this weekend. Some of the thunderstorms will produce locally heavy rainfall Saturday afternoon through Sunday. A few strong to severe thunderstorms will be possible Saturday afternoon and evening along and east of Interstate 25. Scattered mainly afternoon and evening showers and thunderstorms will continue Monday through Thursday. Severe weather is not expected at this time. .Spotter information statement... Spotter activation will not be required tonight.
In the hours before
Special weather statement, Jun 15, 8:33 PM MDT, 5 hours 14 minutes before
Special Weather Statement National Weather Service Cheyenne WY 833 PM MDT FRI JUN 15 2018 NEZ003-021-160315- Box Butte NE-Morrill NE- 833 PM MDT FRI JUN 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX BUTTE AND NORTHWESTERN MORRILL COUNTIES UNTIL 915 PM MDT... At 833 PM MDT, Doppler radar was tracking a strong thunderstorm near Kilpatrick Lake, or 18 miles west of Alliance, moving east northeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Alliance, Kilpatrick Lake, Berea and Alliance Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4194 10330 4209 10337 4228 10287 4202 10275 TIME...MOT...LOC 0233Z 250DEG 18KT 4205 10322 Jamski
Special weather statement, Jun 15, 9:06 PM MDT, 4 hours 41 minutes before
Special Weather Statement National Weather Service Cheyenne WY 906 PM MDT FRI JUN 15 2018 WYZ107-108-160345- East Platte County WY-Goshen County WY- 906 PM MDT FRI JUN 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND EAST CENTRAL PLATTE COUNTIES UNTIL 945 PM MDT... At 905 PM MDT, Doppler radar was tracking a strong thunderstorm near Grayrocks Reservoir, or 9 miles northeast of Wheatland, moving northeast at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Guernsey, Fort Laramie, Grayrocks Reservoir, Guernsey Campground, Fort Laramie National Historic Site and Hartville. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4203 10475 4210 10488 4238 10476 4228 10442 TIME...MOT...LOC 0305Z 211DEG 21KT 4212 10479 Jamski
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:33 PM MDT | Special Weather Statement | CYS | Box Butte | 42 min |
| Jun 16, 5:16 PM MDT | Special Weather Statement | CYS | Cheyenne | 44 min |
| Jun 16, 5:28 PM MDT | Special Weather Statement | CYS | Kimball | 47 min |
| Jun 16, 5:40 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 35 min |
| Jun 16, 5:46 PM MDT | Special Weather Statement | CYS | Morrill | 44 min |
| Jun 16, 5:52 PM MDT | Special Weather Statement | CYS | Banner, Kimball | 38 min |
| Jun 15, 6:04 PM MDT | Special Weather Statement | CYS | Goshen | 41 min |
| Jun 15, 6:46 PM MDT | Special Weather Statement | CYS | Goshen | 44 min |
| Jun 15, 9:06 PM MDT | Special Weather Statement | CYS | Platte | 39 min |
| Jun 16, 2:08 PM MDT | Special Weather Statement | CYS | Laramie | 22 min |
| Jun 16, 2:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 28 min |
| Jun 16, 3:33 PM MDT | Areal Flood Advisory | CYS | Laramie | 3 hr |
| Jun 16, 4:30 PM MDT | Special Weather Statement | CYS | Laramie | 30 min |
| Jun 16, 5:00 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
Nearby
Flash Flood Watches in Nebraska, 2018Flash Flood Watches in Wyoming, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.